• Title of article

    Toric Sasaki–Einstein manifolds and Heun equations Original Research Article

  • Author/Authors

    Takeshi Oota، نويسنده , , Yukinori Yasui، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    20
  • From page
    275
  • To page
    294
  • Abstract
    Symplectic potentials are presented for a wide class of five-dimensional toric Sasaki–Einstein manifolds, including image which was recently constructed by Cvetič et al. The spectrum of the scalar Laplacian on image is also studied. The eigenvalue problem leads to two Heunʹs differential equations and the exponents at regular singularities are directly related to the toric data. By combining knowledge of the explicit symplectic potential and the exponents, we show that the ground states, or equivalently holomorphic functions, have one-to-one correspondence with the integral lattice points in the convex polyhedral cone. The scaling dimensions of the holomorphic functions are simply given by the scalar products of the Reeb vector and the integral vectors, which are consistent with R-charges of the BPS states in the dual quiver gauge theories.
  • Journal title
    Nuclear Physics B
  • Serial Year
    2006
  • Journal title
    Nuclear Physics B
  • Record number

    874983